# SDR AALA202311098689

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 637,776 hours, 26,672 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR SEAL DRAGS ON FLOOR, DIFFICULT TO OPEN DOOR FULLY DURING FLIGHT. FOUND BRACKET LOOSE ON LOWER DOOR. TIGHTENED THE BRACKET. OPERATIONAL CHECK SATISFACTORY.
